# SDR SWAA2025022090481

- Difficulty date: January 28, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-001: FWD CARGO FLOOR PANEL 120AF HAS COOROSION AT FASTENER HOLES<[01] VERIFIED LIMITS; 3' BETWEEN DAMAGE (ALLOWABLE DAMAGE IS MINIMUN OF 5' BETWEEN DAMAGE) THEREFORE IS FOUND OUT OF LIMITS I.A.W. SRM 53-00-53-1A-1  FABRICATED NEW FLOOR PANEL 120AF I.A.W. AMM 25-52-01-201-801 TREATED AND PRIMED I.A.W. AMM 51-21-41-370-802; AMM 51-21-72-370-802   PERFORMED BY JOSE TORRES #38397;[02] VERIFIED ITEM 1 C/W
